Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Vaginal dryness
#1
Hey you,

well I don't know how to explain this situation but I guess I should start from the beginning ...

When I had 15 years old my periods were very heavy and long so the doctor thought starting birth control would be great for that (my hormonal tests were normal by that age) , so I started with Nuvaring (it's estradiol vaginal ring) and it worked for my period problem but two years later the side effects began to appear : headaches and vaginal dryness mostly , so I decided to stop with Nuvaring . BUT the heavy periods came again so I didn't have any other choice and I started with Ortrho Evra which has norelgestromin /ethinyl estradiol in it . After 6 months, AGAIN the stupid side effects started, AGAIN vaginal dryness... by that time I was 18 so I decided to not taking any birth control .
Since 18 til now (I'm 23) I have been suffering with vaginal dryness and the last year is been very lame : my job is very stressful sometimes and i was diagnosed with Anxiety Disorder when I was 13, so dermatitis is visiting me sometimes and it can appear wherever on my body, in the vulva area too. So, dryness + dermatitis combination is been yucky and after 5 years struggling with this, I ask to myself if vaginal dryness is related to oestrogens... because honestly I'm very upset and done with the situation, it's very disgusting and I don't know why sometimes I have like vaginal tears too which are very painful...


If anyone could tell me what causes vaginal dryness and if there is something that I can do for fixing it , please let me know. Today I ended up at the hospital because I had like little cuts around the vulva and I'm in so much pain ....


Thanks!

[b]*Blessing or a lesson *[/b]
----

2016 Feb : 32B
Goal short-term : 32 C-34 B
Goal long term : 32D - 34C
 Reply
#2
http://www.puerariamirificarevealed.com/...fects.html

"Vaginal Discharge – Yes, many women report experiencing vaginal discharge. But this is one of the most pleasurable benefits of PM, not what I would call a negative side effect by any measure! This means that you will keep from experiencing the frustration and even pain of vaginal dryness – instead you will enjoy the wet and well lubricated sexual experience of your youth! Is that OK with you? "

that may help..taking PM
your body is like Lego's, with the right building blocks and imagination you can build anything!
 Reply
#3
I experienced the same thing when I had an IUD... Lube is your friend. I'm fine now but my husband likes to take forever (not complaining for the most part lol) and so self-lubricant is still a necessary evil. I'm actually a huge fan of coconut oil! It doesn't seem to upset my lady bits which is a plus because I'm allergic to basically everything.

I'm sure PM could help though!
Starting bust: 34 inches.
Current bust (one month later): 34.5
Short-term goal: 36

Picture thread: http://www.breastnexus.com/showthread.php?tid=26295
 Reply

 


Users browsing this thread: 1 Guest(s)